A formula for densities of transition functions
Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 92-100.
@article{SPS_1988__22__92_0,
     author = {Yan, Jia-An},
     title = {A formula for densities of transition functions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {92--100},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     zbl = {0662.60081},
     mrnumber = {960514},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__92_0/}
}
TY  - JOUR
AU  - Yan, Jia-An
TI  - A formula for densities of transition functions
JO  - Séminaire de probabilités de Strasbourg
PY  - 1988
DA  - 1988///
SP  - 92
EP  - 100
VL  - 22
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1988__22__92_0/
UR  - https://zbmath.org/?q=an%3A0662.60081
UR  - https://www.ams.org/mathscinet-getitem?mr=960514
LA  - en
ID  - SPS_1988__22__92_0
ER  - 
%0 Journal Article
%A Yan, Jia-An
%T A formula for densities of transition functions
%J Séminaire de probabilités de Strasbourg
%D 1988
%P 92-100
%V 22
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1988__22__92_0
Yan, Jia-An. A formula for densities of transition functions. Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 92-100. http://www.numdam.org/item/SPS_1988__22__92_0/

[1]. Wittmann (R.). Natural densities of Markov transition probabilities. Prob. Th. Rel. Fields 73, 1986, p.1-10. | MR | Zbl

[2]. Dynkin (E.B.). Minimal excessive measures and functions. Trans. Amer. Math. Soc. 258, 1980, p. 217-244. | MR | Zbl

[3]. Ma (Zhi Ming). Feynman-Kac semigroups and Cauchy problems for evolution equations. PhD Thesis, 1984.